# SDR AALA201704119024

- Difficulty date: April 9, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug MD 83
- Aircraft serial: 53564
- Aircraft time: 54,188 hours, 26,553 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH MARKERS FAILED DUAL FEED CHECK, IAW MCM CARD 5403. REPLACED CONNECTOR AT SIDEWALL SYSTEM OP-CHECKS OK, IAW MCM 5403. THE AIRCRAFT WAS NOT GROUNDED.
